Illinois Journal of Mathematics

Semidualizing modules and the divisor class group

Sean Sather-Wagstaff

Full-text: Open access


Among the finitely generated modules over a Noetherian ring $R$, the semidualizing modules have been singled out due to their particularly nice duality properties. When $R$ is a normal domain, we exhibit a natural inclusion of the set of isomorphism classes of semidualizing $R$-modules into the divisor class group of $R$. After a description of the basic properties of this inclusion, it is employed to investigate the structure of the set of isomorphism classes of semidualizing $R$-modules. In particular, this set is described completely for determinantal rings over normal domains.

Article information

Illinois J. Math., Volume 51, Number 1 (2007), 255-285.

First available in Project Euclid: 20 November 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13C20: Class groups [See also 11R29]
Secondary: 13C05: Structure, classification theorems 13C13: Other special types 13C40: Linkage, complete intersections and determinantal ideals [See also 14M06, 14M10, 14M12]


Sather-Wagstaff, Sean. Semidualizing modules and the divisor class group. Illinois J. Math. 51 (2007), no. 1, 255--285. doi:10.1215/ijm/1258735335.

Export citation